World Scientific
  • Search
  •   
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at [email protected] for any enquiries.

From linear recurrence relations to linear ODEs with constant coefficients

    https://doi.org/10.1142/S0219498816501097Cited by:5 (Source: Crossref)

    Linear Ordinary Differential Equations (ODEs) with constant coefficients are studied by looking in general at linear recurrence relations in a module with coefficients in an arbitrary -algebra. The bridge relating the two theories is the notion of formal Laplace transform associated to a sequence of invertibles. From this more economical perspective, generalized Wronskians associated to solutions of linear ODEs will be revisited, mentioning their relationships with Schubert Calculus for Grassmannians.

    Communicated by L. H. Rowen

    AMSC: 13N99, 14N15, 05E05

    References

    • 1. V. I. Arnold, Ordinary Differential Equations (MIT Press, Cambridge, MA, 1978), Translated from the Russian by R. A. Silverman. Google Scholar
    • 2. L. Gatto, The Wronskian and its derivatives, Atti. Acc. Peloritana dei Pericolanti, Phys. Math. Nat. Sci. 89(2) (2011), 14 p., doi: 10.1478/C1C8902001, http://cab.unime.it/journals/index.php/AAPP/article/view/C1C8902001. Google Scholar
    • 3. L. Gatto, Linear ODE: An algebraic perspective, Publicacoẽs Matemáticas do IMPA, No. 40, Rio de Janeiro (2012), http://www.impa.br/opencms/pt/biblioteca/pm/PM_40.pdf. Google Scholar
    • 4. L. Gatto, Generic Linear Recurrent Sequences and Related Topics, Lecture Notes, XXX Colóquio Brasileiro de Matemática (Instituto Nacional de Matemática Pura e Aplicada, 2015), http://www.impa.br/opencms/pt/biblioteca/cbm/30CBM/30CBM_05.pdf. Google Scholar
    • 5. L. Gatto and P. Salehyan, Vertex operators arising from linear ODEs, preprint (2013), http://arxiv.org/pdf/1310.5132v1.pdf. Google Scholar
    • 6. L. Gatto and P. Salehyan, The Boson–Fermion correspondence from linear ODEs, J. Algebra 415 (2014) 162–183. Crossref, Web of ScienceGoogle Scholar
    • 7. L. Gatto and I. Scherbak, “On one property of one solution of one equation” or linear ODEs, Wronskians and Schubert calculus, Moscow Math. J. 12(2) (2012) 275–291, http://arxiv.org/pdf/1310.3345v1.pdf. Crossref, Web of ScienceGoogle Scholar
    • 8. L. Gatto and I. Scherbak, On generalized Wronskians, in Contributions to Algebraic Geometry, P. Pragacz, ed., Impanga Lecture Notes, EMS Congress Series Report (2012), pp. 257–296, doi: 10.4171/114, http://arxiv.org/pdf/1310.4683v1.pdf. Google Scholar
    • 9. Ph. Griffiths and J. Harris, Principles of Algebraic Geometry (John Wiley & Sons, New York, 1994). CrossrefGoogle Scholar
    • 10. V. G. Kac and A. K. Raina, Highest Weight Representations of Infinite Dimensional Lie Algebras, Advanced Studies in Mathematical Physics, Vol. 2 (World Scientific, 1987). Google Scholar
    • 11. D. Laksov, Linear maps and linear recursion (Norwegian), Normat. 55(2) (2007) 59–77. Google Scholar
    • 12. D. Laksov and A. Thorup, A determinantal formula for the exterior powers of the polynomial ring, Indiana Univ. Math. J. 56(2) (2007) 825–845. Crossref, Web of ScienceGoogle Scholar
    • 13. D. Laksov and A. Thorup, Schubert calculus on Grassmannians and exterior powers, Indiana Univ. Math. J. 58(1) (2009) 283–300. Crossref, Web of ScienceGoogle Scholar
    • 14. D. Laksov and A. Thorup, Splitting algebra and Schubert calculus, Indiana Univ. Math. J. 61(3) (2012) 1253–1312. Crossref, Web of ScienceGoogle Scholar
    • 15. I. G. Macdonald, Symmetric Functions and Hall Poynomials, 2nd edn. (Clarendon Press, Oxford, 1995). CrossrefGoogle Scholar
    • 16. A. V. Mikhalev and A. A. Nechaev, Linear recurring sequences over modules, Acta Appl. Math. 42(2) (1996) 161–202. Crossref, Web of ScienceGoogle Scholar
    • 17. L. Rowen, Ring Theory, Vol. 1, Pure and Applied Mathamatics, Vol. 127 (Academic Press n. 127, 1988). Google Scholar